MathSciNet Relay Station
MathSciNet bibliographic data
MR882829 58G12 (32G99 53C05 57N13 57R55)
Taubes, Clifford Henry Gauge theory on asymptotically periodic $4$-manifolds. J. Differential Geom. 25 (1987), no. 3, 363–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement